# SDR 04FDEA00625

- Difficulty date: March 10, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 38,322 hours, 26,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN EXTERNAL FUSELAGE SKIN AT BS 365.5 AT STRINGER 18L.  REPAIRED SKIN AT BS 365.5 AT STR 18L PER SRM 53-30-3 FIG 3 & FED EX EA 7-5330-70635.
